# SDR ABXA000189

- Difficulty date: March 27, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 51,543 hours, 48,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 99100787
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SUB FLOOR AT STATION 180 AND RBL 4.0.  REPAIRED IAW DC9 SRM 53-04.
